# SDR DXTA200802864

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 3,802 hours, 2,965 cycles
- Engine: Pwa PW545A
- Engine time: 3,568 hours, 2,774 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Part serial: PCEDB0761
- Condition: Shutdown
- Location: Left
- Part time: 3,803 hours, 2,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE QUIT SHORTLY AFTER TAKEOFF. FIRST NOTICED EEC MANUAL ANNUNCIATOR, FOLLOWED BY (DASHES) ON LT FUEL FLOW INDICATOR. ENG WAS ROTATING FREELY & LT BOOST PUMP CAME ON AUTOMATICALLY. R & R NR 1 ENG WITH REPAIRED UNIT IAW MM 71-00-03. OPS & LEAK CHECKED GOOD.  CUSTOMER REPORTED FLAMEOUT IN FLIGHT. REMOVED ENGINE FUEL FILTER, CONTAMINATION NOTED.  R & R FUEL OIL HEAT EXCHANGER, FUEL FLOW TRANSMITTER, FCU, FLOW DIVIDER, & FUEL FILTER. ALL ENGINE FUEL LINES FLUSHED & CLEARED. ENG REASSEMBLED USING ALL NEW PACKINGS.  ALL WORK PERFORMED IAW MM PN 30J1272, REV 28 DATED OCT 19, 2007. ENGINE IS APPROVED FOR RETURN TO SERVICE FOLLOWING A SATISFACTORY DOCUMENTED GROUND PERFORMANCE RUN & LEAK CHECKS.
